# SDR 9515931221

- Difficulty date: October 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46579
- Engine: Ge CF650C
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Dirty
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL AT 80 KTS, THE FUEL FILTER PRESSURE DROP LIGHT ILLUMINATED FOR THE NR 3 ENGINE AND THE TAKEOFF WAS ABORTED.  THE LIGHT CAME ON AGAIN FOR ONE MINUTE DURING CLIMB WHILE PASSING THROUGH 1,000 FT AND THE REMAINDER OF THE FLIGHT WAS UNEVENTFUL.  THE WIRING WAS INSPECTED, THE FUEL FILTER WAS REPLACED, AND THE SYSTEM CHECKED OK.
